MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING

ARROW INTERNATIONAL LLC PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING
Catalog Number AI-07155-KS
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "side infusion part won't give blood return.It sucks in large amounts of air form the site of the pacemaker wire ".Additional information states that another catheter was used to complete the procedure.At the time of this report, no additional information has been received from the customer.
 
Additional Manufacturer Narrative
(b)(4).Returned for investigation was a 6fr.Psi sheath w/sidearm assembly from a 5fr.Pacing/psi kit.The sample was returned in a cardboard box and was in a clear plastic bag.Returned with the sam-ple was an inflation syringe.Upon return, the sheath extrusion was clamped off with a pair of for-ceps.A purple cap was noted on the sheath sidearm luer.Dried blood was noted on the exterior sur-faces of the returned sample.Some dried blood was noted within the interior surfaces of the returned sheath.The forceps was removed from the sheath extrusion.The sheath sidearm was aspirated and flushed successfully using a 60cc lab-inventory syringe.No blockage or abnormalities were noted.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint that "side infusion part won't give blood return" is not confirmed.The re-turned sheath passed functional test specifications.The sheath was able to be succesfully aspirated and flushed; no blockage or abnormalities wered noted.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is unde-termined.No further action is required at this time.
 
Event or Problem Description

Brand Name
PACING/PSI KIT: 5 FR 2-L
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23742075
Report Number3010532612-2025-01210
Device Sequence Number15977616
Product Code DRF
UDI-Device Identifier10801902004533
UDI-Public(01)10801902004533(11)240509(17)250930(10)33F24E0006(21)
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K945229
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2025
Device Catalogue NumberAI-07155-KS
Device Lot Number33F24E0006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown